# SDR SWAA2021031146449

- Difficulty date: February 1, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LATCH GROUND SERVICE DOOR 114AR AT LOWER FUSELAGE (1 EA) / REPLACED LATCH LOC ON FROUND SERVICE DOOR 114AR AT LOWER FUSELAGE PN BACL10AM090-256 IAW B737-700 SRM 51-10-021 ITEM 9
